Cipro After Effects Help!!!

2 Replies Updated



Conversation Starter

Zuleyka R Says:


I need some help/advice/guidance because I'm honestly at a loss as to what is going on with me.

At the beginning of the year I had gone to the ER and they said that I had a UTI and prescribed me Cipro and Pyridium to take for a week or so. About a few days into taking the medication I had to stop because it began to make me so sick! Luckily, even with a few left in the bottle, my UTI was cleared when I went for a follow up with my doctor. Unfortunately for me, I have been left with some annoying stomach issues! I'm constantly belching, there are days where I have sever sour stomach (even if I eat a small salad in the middle of the day!) and bouts of nausea. I have taken Florastor for 2 weeks and it did help some but not enough to say I'm back to my old self again..

I'm a 21 year old female who is 130 pounds and am (otherwise) perfectly healthy.

***I'm also an Emetophobe so these rounds of nausea and uneasiness have left me very anxious and on edge.

Any suggestions would be wonderful!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Zuleyka,

I can certainly understand how you might be feeling if these side effects have been going on for at least 2 weeks...Based on my knowledge of nutrition, it sounds to me like those medications (particularly Cipro) have not only killed off the bad bacteria which caused the infection, but also any good bacteria that was meant to help keep your stomach in order.

Although this is just my theory, I would suggest trying probiotics whenever you have to take an antibiotic for any prolonged period of time. A combination of probiotics and digestive enzymes should also help restore the proper function of your digestive system and stomach health in general. In my opinion a much easier way to get these vital nutrients is to eat an abundance of fresh ripe raw organic fruits and vegetables till you begin to notice improvements.

I may not be a doctor, but I think this information could prove to be very helpful!

REPLYSHAREREPORT
Was this helpful?      0  
2
Zuleyka R Says:

Thank you for the reply!
These symptoms have been going on for almost 2 whole months now. I mentioned I had taken Florastor, which is a probiotic, but if you (or anyone else) has suggestions for other brands that I can try I will definitely check them out. I'll also figure in for fruits and veggies.
Thanks again for the advice.


REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

after effects of b gap tablet
i took bgap on 5 april and till now i havnt got my periods and i m not pregnant i hv checkd it twice plz reply i m very ... 1 reply
after effects ilvitrim
I'm positive gave birth a public hospital don't think my baby was tested and he wasnt given nevarapine immediate... 1 reply
after effects of scabies
hi, I had a scabies attack, which i treated with permethrin lotion and accompanying oral medicines prescribed to me. How... 1 reply
After Effects of Glycomet 500
I Am 60 Years Old and have just been diagonised with High Blood Sugar , Dr. asked me to take Glycomet 500mg three times ... 1 reply
After Effects Of Baralgin
i started taking this pill since last month for period pains and since when my period finishes i have some serious pains... 1 reply
after effects of antibiotics
I was on ciprofloxin for a persistant ear infection, I felt good while on the antibiotics but now they have finished I f... 1 reply
after effects from mmr shot
what type of thing come after it ## Side Effects from MMR Immunization MEASLES. About 1 child in 5 will get a mild rash ... 1 reply
Cipro Side Effects
Hey! I took Cipro for a SIBO infection for two weeks, twice a day. It made me extremely sick but so did the SIBO so we j... 3 replies
Cipro Side effects neuropathy
I was prescribed Cipro for a UTI. However after 2 days I started having numbness/tingling in my hands and feet. The doct... 2 replies
Cipro side effects for life?
One year after taking cipro, I have my achilles tendon aching. Is there a time limit for complications for this drug? My...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 February 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA